MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator
Model Number CCM X10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury

Brand Name
OPTIMIZER Smart
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50793059
Report Number3012563838-2026-00074
Device Sequence Number21193008
Product Code QFV
UDI-Device Identifier00810003380050
UDI-Public00810003380050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/03/2020
Device Model NumberCCM X10
Device Catalogue Number10-B411-3-XX
Device Lot NumberH4133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale